# SDR IPXA2022031480075

- Difficulty date: March 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 90,123 hours, 16,727 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA1PLUS01 INTO FLIGHT LEVEL1 AVNCS FAN OVRD ALERT REPEAT WRITE UP FROM LP 278030FOUND 5 FT OF THE MCD SEAL PULLED OUT REINSTALLED SEAL AS PER MM 52-00-00-400-801 OPS CK GOOD
